# SDR SWAA2013051416017

- Difficulty date: April 28, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5912616
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL HYDRAULIC LINE BRACKET CRACKED AT STA 69.  REMOVED AND REPLACED BRACKET IAW SRM & DWG.
